Skip Navigation
Dr. Anthony Weston

Dr. Anthony Weston

Instructional Professor

Office Number: 319B
Office Phone:


INTEREST AREAS

  • Geometric nonlinear functional analysis
  • Infinite dimensional topology
  • Metric geometry

Education

  • B.Sc (Hons), University of New England, Australia (1986)
  • PhD, Kent State University, USA (1993)

Experience

  • Senior Lecturer, University of Pretoria, South Africa (1994 - 1999)
  • Professor, Canisius College, USA (1999 - present)
  • Professor Extraordinarius (Decision Sciences), University of South Africa, South Africa (2015 - present)
  • Instructional Professor, Texas A&M University at Qatar, State of Qatar (August 2018 - present)

Publications

  • "On the generalised roundness of finite metric spaces", J. Math. Anal. Appl. 192 (1995), pp. 323-334
  • (with C. Lennard and A. Tonge), "Generalised roundness and negative type", Michigan Math. J. 44 (1997), pp. 37-45
  • (with Ian Doust), "Enhanced negative type for finite metric trees", J. Funct. Anal. 254 (2008), pp. 2336-2364
  • (with H. Li), "Strict p-negative type of a metric space", Positivity 14 (2010), pp. 529-544
  • (with I. Doust and E. Caffarelli), "Metric trees of generalised roundness one", Aequat. Math. 83 (2012), pp. 239-256
  • (with K. Kelleher, T. Osborn and D. Miller), "Polygonal equalities and virtual degeneracy in Lp-spaces", J. Math. Anal. Appl. 415 (2014), pp. 247-268
  • (with I. Doust and S. Sánchez), "Asymptotic negative type properties of finite ultrametric spaces", J. Math. Anal. Appl. 446 (2017), pp. 1776-1793
  • (with M. Nichols and L. Levy-Moore), "Comparing the generalised roundness of metric spaces", Bull. Aust. Math. Soc. 95 (2017), pp. 299-314
  • The geometry of two-valued subsets of Lp-spaces, Math. Slovaca 67 (2017), pp. 751-758